# SDR CA991004039

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UNSCHEDULED LANDING FOR FLAP FAIL AFTER TAKEOFF.  BRAKE POSITION SENSOR REPLACED.
